Header menu link for other important links

Interval estimation of the unknown exponential parameter based on time truncated data

Debasis Kundu,
Published in Taylor & Francis
Volume: 36
Issue: 3
Pages: 188 - 195

In this article, we consider the statistical inference of the unknown parameter of an exponential distribution based on the time truncated data. The time truncated data occurs quite often in reliability analysis for type-I or hybrid censoring cases. All results available today are based on the conditional argument that at least one failure occurs during the experiment. In this article, we provide some inferential results based on the unconditional argument. We extend the results for some two-parameter distributions.

About the journal
JournalAmerican Journal of Mathematical and Management Sciences
PublisherTaylor & Francis
Open AccessYes